# SDR JR2R202004281556

- Difficulty date: April 28, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 13,909 hours, 8,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17020873003
- Condition: Dented
- Location: Fuselage
- Part time: 13,909 hours, 8,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE DEANTED BETWEEN FR21-FR22 AND STR 22L AND STR 23L. REPAIRED IAW EMB ETD2020-170-012861
